# SDR TI1R001400

- Difficulty date: January 23, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N527MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7103
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Part number: 1179203103
- Part serial: 0076
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL UNIT - SHUTS DOWN ON FULL BRIGHT.  REMOVED AND REPLACED.
